question-icon

Does regular intake of vitamin E cause indigestion?

default
Posted on Tue, 10 May 2016
Question: Can taking vitamin e be a cause of indigestion...? I take 500 mg two times daily and for the last year approximately, have recurring, almost regular indigestion.

doctor
Answered by Dr. Naveen Kumar (1 hour later)
Brief Answer:
unlikely

Detailed Answer:
Welcome to health care magic, I share your concern and I will try to help you out in best possible way.
Why are you taking such high doses of vitamin E for such a long period, in first place.
vitamin E products should exactly be used as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.
Some of the side effects of vit E are,
headache, dizziness, vision changes;
a light-headed feeling, like you might pass out;
unusual weakness or tired feeling;
diarrhea, stomach cramps; or
easy bruising or bleeding (nosebleeds, bleeding gums).
Common vitamin E side effects may include:
nausea;
tired feeling;
headache; or
mild rash.
Hence its unlikely that indigestion is caused by vit E.
I hope this helps you.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

Dr. Naveen XXXXXXX
Medical Consultant.
Ebix, Inc.
YYYY@YYYY

Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Naveen Kumar

General & Family Physician

Practicing since :2008

Answered : 154 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

199 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does regular intake of vitamin E cause indigestion?

Brief Answer: unlikely Detailed Answer: Welcome to health care magic, I share your concern and I will try to help you out in best possible way. Why are you taking such high doses of vitamin E for such a long period, in first place. vitamin E products should exactly be used as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Some of the side effects of vit E are, headache, dizziness, vision changes; a light-headed feeling, like you might pass out; unusual weakness or tired feeling; diarrhea, stomach cramps; or easy bruising or bleeding (nosebleeds, bleeding gums). Common vitamin E side effects may include: nausea; tired feeling; headache; or mild rash. Hence its unlikely that indigestion is caused by vit E. I hope this helps you. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. Dr. Naveen XXXXXXX Medical Consultant. Ebix, Inc. YYYY@YYYY